MAUDE Adverse Event Report: MOTUS GI MEDICAL TECHNOLOGIES LTD. PURE-VU SYSTEM; COLONOSCOPE AND ACCESSORIES

MOTUS GI MEDICAL TECHNOLOGIES LTD. PURE-VU SYSTEM; COLONOSCOPE AND ACCESSORIES
Model Number PV-OS-001
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dr.(b)(6) performed the procedure after reaching cecum, during withdraw about 30cm into the colon, a small perforation was noticed.The area of perforation had abrasions around it.They sent the patient to x-ray for confirmation of perforation.The tear was closed laparoscopically with no further complications.The patient was released from the hospital 12 hours after the colonoscopy procedure.Perforations are an anticipated risk during colonoscopy, no new safety issue was raised following this event.

Brand Name
PURE-VU SYSTEM
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
MOTUS GI MEDICAL TECHNOLOGIES LTD.
22 keren ha'yesod st.
tirat carmel, 39026 38
IS  3902638
MDR Report Key7637447
Report Number3011816755-2018-00001
Device Sequence Number1899456
Product Code FDF
UDI-Device Identifier05060513700052
UDI-Public(01)05060513700052
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/10/2019
Device Model NumberPV-OS-001
Device Catalogue NumberPV-OS-001
Device Lot Number402454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COLONOSCOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight113